Continuity theorems and algorithmical problems in classical risk model
T. A. Kalmykova, Yu. N. Kharchenko, G. Sh. Tsitsiashvili
2010, issue 2, Ñ. 153–161
|In this paper an analog of the Bernstein theorem about an approximation of a probability distribution by a mixture of exponential distribution is proved in the metric $L_1$. Different generalizations of classical risk model on a case of dependent financial and insurance risks are constructed. In this case a possibility of a paralleling of algorithms of ruin probability calculation is analyzed.|
Keywords: classical risk model, ruin probability, mixtures of exponential distributions
Download the article (PDF-file)
| G. Sh. Ciciashvili, “Vychislenie veroyatnosti razoreniya v klassicheskoj modeli riska”, Avtomatika i telemexanika, 2009, ¹ 12, 187–194.|
 R. Norberg, “Ruin problems with assets and liabilities of diffusion type”, Stochastic Process. Appl., 81:2 (1999), 255–269.
 Q. Tang, G. Tsitsiashvili, “Precise estimates for the ruin probability in finite horizon in a discrete-time model with heavy-tailed insurance and financial risks”, Stochast. Process. Appl., 108:2 (2003), 299–325.
 V. M. Zolotarev, “Stoxasticheskaya nepreryvnost' sistem massovogo obsluzhivaniya”, Teoriya veroyatnostej i ee primeneniya, 21:2 (1976), 260–279.
 A. Feldmann, W. Whitt, “Fitting mixtures of exponentials to long-tailed distributions to analyze network perfomance models”, Perfomance Evaluation, 31 (1998), 245–279.
 D. Dufresne, “Stochastic life annuities abstract”, American Actuarial Journal, 11:1 (2007), 136–157.
 B. Ko, A. C. Y. Ng, “Stochastic Annuities”, Daniel Dufresne, Discussions of papers already published, American Actuarial Journal, 11:3 (2007), 170–171.